# SDR 98ZZZX4780

- Difficulty date: November 23, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Westwind School of Aeronautics Phoenix LLC, repair station WIWR604K
- Aircraft: N97100
- Make and model: Cessna 172R
- Aircraft serial: 17280100
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 0553031
- Condition: Cracked
- Location: Engine Bay
- Part time: 537 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSPECTION, THE FIREWALL WAS FOUND CRACKED IN 3 PLACES.  THE FIREWALL THICKNESS - .016 INCH WHICH IS THINNER THAN OLDER MODELS WHICH ARE BETWEEN .020 INCH AND .024 INCH.  (IT IS DIFFICULT FOR AN ACCURATE MEASUREMENT TO BE TAKEN WITHOUT DISASSEMBLING ACFT FIREWALL).  THERE IS ALSO NO DOUBLER BEHIND THE COWL MOUNTS TO PREVENT FLEXING OF THE FIREWALL AT THESE POINTS.
